MathSciNet Relay Station
MathSciNet bibliographic data
MR590431 32H25
Molzon, Robert E. Capacity and equidistribution for holomorphic maps from ${\bf C}\sp{2}$ to ${\bf C}\sp{2}$. Proc. Amer. Math. Soc. 71 (1978), no. 1, 46–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement